I found a post where someone replied about their wife having panic attacks & feelings of death. I can't find that post & wanted to keep up with it. I too was on Geodon. I started having severe panic attacks, thoughts that I would die too! I told my doc about this & he felt that it still wasn't the geodon. Still we agreed that I was to go off it. It's been three days & I am hoping my panic attacks will leave soon!
I ended up in the hospital as a result of "maybe" a major panic attack & am now seeing a neurologist!
My whole life has been one long panic attack & I had/have never felt like this!
I replied to your other post but wanted to let you know that Lamictal can speed some people up (as it does me). The wonderful benefits of having more stable moods is the dreaded anxiety/panic that tags along.
Alas, if it's not one thing it's another!
Who was it that said? "Buckle your seat belt honey, it's going to be a bumpy ride!"
I never had panic attacks before! My moods were always aggitated, nasty moods! My depression never was "poor me lows." Or can't get bed out of kind? I hope they leave when the Geodon is out of my syetem?
Someone else had posted that their wife had extreme panic attacks on Geodon? Grrrrrrr I hope this leaves, I don't need a new problem!
well I'm not sure what post you are talking about but I used to be on geodon and I had crazy anxiety and absolutely believed I was going to die if I fell asleep, which was scary because I would be stuck in this half sleep half awake state and desperately wanted to be one or other but knew eventually I would fall asleep and "die". The fear of death probably added panic the anxiety because I fought the "in the middle" state so hard instead of relaxing (which was impossible because I couldn't sit still, it took 2 xanax to sit me down for half a minute until it put me to sleep). my doc lowered my dose of geodon and switched xanax for klonpin and the anxiety went away but the geodon was too low to regulate my sleep or keep me from cycling wildly. I'm off geodon now and on seroquel. My entire world changed, I sleep, I feel normal, I roam the house like a caged lion, I don't wake up with numbing depression or go shopping for everything under the sun at super walmart at 3am.
Yeah, what I am trying to get at is if anyone had preiously had panic attacks or if the first time they ever had the attacks were after taking Geodon?
Thanks so much for all the input! It's so much more helpful getting the experience from people who have taken the meds! The docs can only go from what we say and experience. Sometimes I get the feeling that mentally he's adding something new to my mental list and not thinking it's really from the meds!
Every doctor i've encountered acts like there are never side affects and the ones listed on the bottle could never effect YOU and then I come to the boards and learn something very different. But to more clearly answer you question my crazy anxiety happened within 30 minutes of take 440 mg of geodon, so I'm fairly certain geodon was to blame.
It's been six days since I stopped taking Geodon and my panic attacks are subsiding! I am hoping it's the geodon not the fact that I am taking xanax. I am afraid to stop taking the xanax now for fear that the panic attacks will come back! I think I will stop the xanax on the weekend incase I have rebound reactions!
I drive a school bus so I can't afford to have another panic attack on the bus again! I thought I was dieing!
you'll probably be fine, you may have minor dependency issues with the xanax, but I believe the geodon definitely ramps up pre-existing anxiety issues. Without the xanax you just won't be as relaxed, if panic attacks occur they are likely to be less intense than before.
I hope you weened yourself off geodon gradually, stopping or starting antipsychotics could yet some interesting (and possibly dangerous) results. But you will need some time of mood stabiliaer or anti-psychotic in your cocktail or you'll probably cycle into mania. Have you discussed alternate treatment regimens with your doctor? Geodon may have just not been the anti-psychotic for you. It wasn't for me and I had to gradually get off of it while gradually getting on something else but it was important to have something in my system constantly or I would destabilize and basically start my treatment over from scratch.
I was only taking 40 mg so my doc said to just stop it! I started taking seroquel again!! I am very sensitive to these newer meds. Lamicital make me have vision changes and legs swelled. Tripepital made me sick to my stomach & sodium low! Geodon panic attacks, I guess! Yet to see!
Today is a bad day. I am having a bad head day & a lot of chest pain. Reflux I guess. I am calling my doc and telling him pepcid ac is not cutting it!